# SDR SROM200400027

- Difficulty date: March 15, 2004
- Submitted: March 24, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576822
- Condition: Bent
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND STR 24R BENT BETWEEN STA 420 AND 440.  REMOVED DAMMAGED SECTION OF STR 24R, FABRICATED AND INSTALLED REPAIR ANGLE IAW B737 SRM 53-10-3.
